Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


number of truvada pills
Aug 29, 2008

Hi, I had an accident with a condom while having receptive anal sex with a guy. I don't know his HIV status but have been panicking and spent the day at the emergency room to get Truvada for possible exposure to HIV. My concern is that thay gave me four pills that have the numbers 701 written on them, 1 every day for 4 days. After reading through a few of the responses you have given on this website, does that sound like they have made a mistake and I should actually have a 4 week regime instead of 4 pills for 4 days????? Would really appreciate a response to this question as it's Labor day weekend and I need to make an appointment to see my doctor first thing Tuesday morning if there is a problem. Thank you ever so much in advance.

Response from Dr. Young

Hello,

The pill you have is indeed Truvada. The dosing for PEP should be for 4 weeks (or 1 month); so yes, you do need to see your doctor about continuation on the medication.

BY



Previous
Time between Visits
Next
just a thanks!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement